# SDR DALA2023100408173

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 60,379 hours, 31,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 CABIN EXIT LIGHTS ON ALL THE TIME. SEAT BELT LIGHT WORK WITH SEAT BELT ON/OFF SWITCH. SEAT BELT MESSAGE ON ALL THE TIME ON PANEL. CORRECTIVE ACTION: FOUND INCORRECT SWITCH CONFIGURATION FOR "NO SMOKING" LIGHT SWITCH. CABIN EXIT LIGHTS AND SEAT BELTS LIGHT WORKS AS IT SHOULD. (4334944)
